MathSciNet Relay Station
MathSciNet bibliographic data
MR1969510 (2004b:94030) 94A12 (93E11)
Xu, Shengyuan; Chen, Tongwen Reduced-order $H\sb \infty$ filtering for stochastic systems. IEEE Trans. Signal Process. 50 (2002), no. 12, 2998–3007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement